# SDR VNAA2020041611103

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 36,230 hours, 35,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 109598
- Condition: Failed
- Location: Cabin
- Part time: 8,259 hours, 7,706 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H MIDDLE EXTERIOR EMERGENCY LIGHT WILL NOT ILLUMINATE. FOUND MULTIPLE ADDITIONAL LIGHTS OUT IN THE INTERIOR OF THE AIRCRAFT. SUSPECT #2 BATTERY ISSUES. TROUBLESHOT AND FOUND #2 BATTERY TERMINAL WITH POOR INTERNAL CONNECTION DUE TO FLUCTUATING OUTPUT VOLTAGE. REMOVED AND REPLACED BATTERY PACK. OPS CHECK GOOD ON ALL EMERGENCY LIGHTS WITHIN SYSTEM #2 AT THIS TIME.
